Shadow prices and trade restrictions in a monetary economy

Chao, Chi-Chur and Yu, Eden S. H. 1999, Shadow prices and trade restrictions in a monetary economy, Journal of macroeconomics, vol. 21, no. 4, Autumn, pp. 755-764, doi: 10.1016/S0164-0704(99)80005-6.

Attached Files
Name Description MIMEType Size Downloads

Title Shadow prices and trade restrictions in a monetary economy
Author(s) Chao, Chi-ChurORCID iD for Chao, Chi-Chur
Yu, Eden S. H.
Journal name Journal of macroeconomics
Volume number 21
Issue number 4
Season Autumn
Start page 755
End page 764
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1999
ISSN 0164-0704
Language eng
DOI 10.1016/S0164-0704(99)80005-6
Field of Research 1401 Economic Theory
1402 Applied Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1999, Louisiana State University Press
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 247 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 12:17:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact